# SDR COMA9660227

- Difficulty date: December 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor Loop
- Part number: 356024310
- Condition: False Warn
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT 14TH STAGE BLEED AIR WARNING MESSAGE DURING FLIGHT.  REPLACED THE LT ENGINE PYLON BLEED LEAK SENSOR LOOP.
